Alert archive / Texas / High Wind Warnings in 2008
High Wind Warning 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this high wind warning at Mar 17, 2008, 4:06 PM CDT for Jim Wells County, Kleberg County, Nueces County, Texas. It took effect at Mar 17, 2008, 7:00 PM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2008, 4:06 PM CDT (21:06 UTC)
- In effect from
- Mar 17, 2008, 7:00 PM CDT
- Expired
- Mar 17, 2008, 9:29 PM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
Counties Jim Wells County, TX, Kleberg County, TX, Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 30 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.1 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -602 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 394 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 172106 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 406 PM CDT MON MAR 17 2008 ...VERY STRONG AND GUSTY WINDS CAN BE EXPECTED THE REST OF THIS AFTERNOON AND TONIGHT ACROSS THE COASTAL BEND... TXZ241>243-180600- /O.NEW.KCRP.HW.W.0002.080318T0000Z-080318T0600Z/ /O.EXT.KCRP.WI.Y.0014.000000T0000Z-080318T0000Z/ JIM WELLS-KLEBERG-NUECES- INCLUDING THE CITIES OF...ALICE...PREMONT...KINGSVILLE... CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS 406 PM CDT MON MAR 17 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT TUESDAY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. POWERFUL UPPER AIR DISTURBANCE WILL CONTINUE TO APPROACH TEXAS TONIGHT...RESULTING IN A TIGHT PRESSURE GRADIENT AND WINDY CONDITIONS. SURFACE WIND SPEEDS COULD REACH OR EXCEED 40 MPH WITH SOME GUSTS REACHING 58 MPH ACROSS SOME SOUTHERN COASTAL BEND LOCATIONS. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES TRAVELING ON EAST TO WEST ORIENTED ROADWAYS...SHOULD DRIVE WITH CAUTION TONIGHT AND BE EXTREMELY CAUTIOUS ON MONDAY. THE VERY STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. SECURE ANY OUTDOOR OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ TXZ229>234-239-240-244>247-180600- /O.CON.KCRP.WI.Y.0014.000000T0000Z-080318T0600Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...PORT OCONNOR... SEADRIFT 406 PM CDT MON MAR 17 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... POWERFUL UPPER AIR DISTURBANCE WILL CONTINUE TO APPROACH TEXAS TONIGHT...RESULTING IN A TIGHT PRESSURE GRADIENT AND WINDY CONDITIONS. SURFACE WIND SPEEDS WILL CONTINUE IN THE 25 TO 35 MPH RANGE WITH GUSTS TO OVER 45 MPH IN SOME LOCATIONS. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES TRAVELING ON EAST TO WEST ORIENTED ROADWAYS...SHOULD DRIVE WITH CAUTION TONIGHT AND BE EXTREMELY CAUTIOUS ON MONDAY. THE VERY STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. SECURE ANY OUTDOOR OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ SCC
1 follow-up statement
000 WWUS74 KCRP 180229 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 929 PM CDT MON MAR 17 2008 ...STRONG GUSTY WINDS WILL CONTINUE OVER WESTERN PORTIONS OF THE COASTAL BEND AND RIO GRANDE PLAINS THROUGH 1AM CDT TONIGHT... TXZ241>243-180600- /O.CAN.KCRP.HW.W.0002.000000T0000Z-080318T0600Z/ /O.EXA.KCRP.WI.Y.0014.000000T0000Z-080318T0600Z/ JIM WELLS-KLEBERG-NUECES- INCLUDING THE CITIES OF...ALICE...PREMONT...KINGSVILLE... CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS 929 PM CDT MON MAR 17 2008 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT TUESDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH THE REMAINDER OF THIS EVENING AS LOW PRESSURE STRENGTHENS OVER NORTHERN MEXICO. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES SHOULD DRIVE WITH CAUTION TONIGHT. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. SECURE ANY OUTDOOR OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ TXZ233-234-245>247-180330- /O.CAN.KCRP.WI.Y.0014.000000T0000Z-080318T0600Z/ GOLIAD-VICTORIA-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GOLIAD...VICTORIA...ROCKPORT... REFUGIO...WOODSBORO...PORT LAVACA...PORT OCONNOR...SEADRIFT 929 PM CDT MON MAR 17 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED THIS EVENING AND WILL REMAIN BELOW ADVISORY CRITERIA. $$ TXZ229>232-239-240-244-180600- /O.CON.KCRP.WI.Y.0014.000000T0000Z-080318T0600Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-WEBB-DUVAL-SAN PATRICIO- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...LAREDO... RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS 929 PM CDT MON MAR 17 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH WILL CONTINUE FOR THE REMAINDER OF THIS EVENING AS LOW PRESSURE STRENGTHENS OVER NORTHERN MEXICO. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES SHOULD DRIVE WITH CAUTION TONIGHT. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. SECURE ANY OUTDOOR OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ JM/GW
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this high wind warning went out at Mar 17, 3:39 PM CDT, 27 minutes earlier.
Area forecast discussion, Mar 17, 3:39 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
339 PM CDT MON MAR 17 2008
.SHORT TERM...THE MAIN FOCUS FOR THE SHORT TERM WILL BE THE
ENSUING APPROACH OF THE VIGOROUS UPPER TROUGH COMING INTO TEXAS
FROM NORTHERN MEXICO. IN RESPONSE...LOW LEVEL FLOW WILL REMAIN
STRONG ACROSS SOUTH TEXAS TONIGHT AHEAD OF THE ASSOCIATED FRONT.
THE GFS/NAM STILL INDICATE 50 KT JET WILL REMAIN STEADY OVER THE
SOUTHERN COASTAL BEND AND THE OFFSHORE WATERS OF SOUTH TEXAS. CURRENT
SFC ANALYSIS SHOWS ABOUT A 6MB PRESSURE DIFFERENCE FROM THE SFC
TROUGH SW OF ZAPATA COUNTY TO VICTORIA. THIS GRADIENT IS EXPECTED
TO TIGHTEN ANOTHER 2 TO 3 MB THIS EVENING. HENCE HAVE ISSUES A
HIGH WIND WARNING FROM 00Z TO 06Z TONIGHT FOR THE SOUTHERN COASTAL
BEND AND GALE WARNING FOR THE OFFSHORE WATERS OF SOUTH TEXAS. A
STRONG CAP WILL BE IN PLACE PRIOR TO THE SYSTEM MIGRATING ACROSS
THE STATE PRECLUDING HIGHER CHANCES OF PRECIPITATION UNTIL AFTER
MIDNIGHT. THERE IS EXCELLENT LARGE SCALE LIFT ACROSS THE CENTRAL
PART OF THE STATE TONIGHT. THE GENESIS OF SUPERCELLS MAY OCCUR UPSTREAM
ACROSS NORTH AND SOUTH CENTRAL TEXAS TONIGHT. THESE STORMS MAY
THEN DEVELOP INTO A SQUALL LINE LATE TONIGHT BEFORE THEY ENCROACH SOUTH
TEXAS DURING THE PREDAWN AND MORNING DAYLIGHT HOURS TUESDAY.
SHOWERS AND THUNDERSTORMS ARE ANTICIPATED TO LINGER ALONG AND EAST
OF INTERSTATE 37 DURING THE EARLY AND MID AFTERNOON...BEFORE
PUSHING OFFSHORE DURING THE LATE AFTERNOON OR EARLY EVENING. SOME STORMS
MAY CONTAIN HAIL...GUSTY WINDS WITH THE FEASIBILITY OF ISOLATED
TORNADOES WITH EXCELLENT DIRECTIONAL SHEAR RESULTING IN HIGH
HELICITY VALUES PARTICULARLY NORTHEAST OF LINE FROM PORT ARANSAS
TO GOLIAD. FRONT WILL BE OFFSHORE LATE TUESDAY AFTERNOON...WITH
STRONG NORTHWEST FLOW AND CLEARING SKIES OVER THE AREA THROUGH THE
EVENING HOURS. HAD RETAINED THE FIRE WEATHER WATCH OVER THE
WESTERN CWA TO ACCOUNT FOR GUSTY WEST-NORTHWEST WINDS AND LOW
RELATIVE HUMIDITY VALUES.
&&
.LONG TERM (WEDNESDAY THROUGH MONDAY)...THE SYNOPTIC FLOW IS
EXPECTED TO BECOME ZONAL FOR MOST OF THE FCST PD. THE MAIN STORM
TRACK WL REMAIN WELL TO OUR NORTH WITH NO SIGNIFICANT WX SYSTEMS
AFFECTING THE CWA. A WK COLD FNT WL PUSH THROUGH THE CWA ON SUNDAY
BUT WITH LIMITED MOISTURE WL KEEP THINGS DRY FOR NOW. TEMPS WL
AVERAGE CLOSE TO NORMAL FOR THE FIRST FEW DAYS AND THEN BEGIN TO
SHOW A GRADUAL WARMING TREND THROUGH SATURDAY.
&&
.AVIATION...STRONG AND GUSTY SE SFC WINDS WILL PERSIST THROUGH THIS AFTERNOON
AND INTO THE EVENING AHEAD OF THE APPROACHING UPPER TROF. MVFR
CIGS ARE EXPECTED THROUGH THE EVENING HOURS. CONDITIONS WILL
PROGRESSIVELY DETERIORATE AFTER 08Z AS THE STORM SYSTEM ENTERS
THE REGION. PERIODS OF SHRA/TSRA WILL THEN MAY TEMPORARILY LOWER
CIGS AND/OR VSBYS TO IFR FOR TERMINALS EAST OF HIGHWAY 281 THROUGH
THE MORNING HOURS ON TUESDAY.
&&
.MARINE...GALE WARNINGS WILL BE IN EFFECT FOR THE OFFSHORE WATERS
OF SOUTH TEXAS THROUGH 06Z THIS EVENING. SLY WINDS AND SEAS
CONTINUE TO INCREASE AS PRESSURE GRADIENT TIGHTENS ACROSS THE
WESTERN GULF OF MEXICO. THE STRONGEST WINDS ARE ANTICIPATED
OVERNIGHT. THE STORM SYSTEM USHERS IN A STRONG COLD FRONT LATE TUESDAY
WITH A LINE OF THUNDERSTORMS LIKELY TO AHEAD AND ALONG THE FRONT.
THE STORMS COULD PRODUCE GALE FORCE GUSTS. WINDS BEHIND THE FRONT SHIFT
NORTHWEST STRONG THROUGH TUESDAY NIGHT. ROUGH SEA STATE LIKELY
LATE TUES AS FRONT MOVES THROUGH AND TURNS WINDS FROM SE TO NW.
STILL THINK SCA CONDITIONS WILL PERSIST THROUGH WEDNESDAY FOR THE
OFFSHORE WATERS OF SOUTH TEXAS. WINDS AND SEAS SLOWLY DIMINISH
WEDNESDAY NIGHT WITH MORE BENIGN MARINE CONDITIONS THURSDAY AND
FRIDAY.
&&
.FIRE WEATHER...STRONG WEST AND NORTHWEST WINDS WILL DEVELOP ON
TUESDAY BEHIND A COLD FRONT. LOW RELATIVE HUMIDITY VALUES WEST OF
HIGHWAY 281 WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
LATE TUESDAY AFTERNOON AND EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 69 75 49 74 45 / 30 70 0 0 0
VICTORIA 68 74 47 71 41 / 40 80 10 0 0
LAREDO 67 81 49 80 48 / 40 30 0 0 0
ALICE 69 79 44 76 44 / 30 60 0 0 0
ROCKPORT 67 72 54 72 48 / 30 80 10 0 0
COTULLA 65 74 45 78 42 / 50 30 10 0 0
KINGSVILLE 70 79 46 76 44 / 20 60 0 0 0
NAVY CORPUS 68 72 55 73 50 / 30 70 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...HIGH WIND WARNING FROM 7 PM THIS EVENING TO 1 AM CDT TUESDAY FOR
THE FOLLOWING ZONES: JIM WELLS...KLEBERG...NUECES.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: JIM WELLS...KLEBERG...NUECES.
WIND ADVISORY UNTIL 1 AM CDT TUESDAY FOR THE FOLLOWING ZONES:
ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...LA SALLE...LIVE
OAK...MCMULLEN...REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: DUVAL...LA SALLE...
MCMULLEN...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60
NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60
NM.
SMALL CRAFT ADVISORY FROM 1 AM TUESDAY TO 2 PM CDT WEDNESDAY FOR
THE FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20
TO 60 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20
TO 60 NM.
GALE WARNING FROM 7 PM THIS EVENING TO 1 AM CDT TUESDAY FOR THE
FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60
NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60
NM.
SMALL CRAFT ADVISORY UNTIL 1 PM CDT TUESDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR.
SMALL CRAFT ADVISORY FROM 7 PM TUESDAY TO 2 PM CDT WEDNESDAY FOR
THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
OCONNOR.
SMALL CRAFT ADVISORY UNTIL 2 PM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20
NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM.
&&
SC/70...SHORT TERM
MB/80...LONG TERMHazardous weather outlook, Mar 17, 5:35 AM CDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 535 AM CDT MON MAR 17 2008 GMZ230-235-250-255-270-275-TXZ229>234-239>247-181045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 535 AM CDT MON MAR 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A POWERFUL UPPER AIR DISTURBANCE WILL APPROACH TEXAS TODAY AND TONIGHT...RESULTING IN A TIGHT PRESSURE GRADIENT AND VERY WINDY CONDITIONS. SUSTAINED SURFACE WIND SPEEDS COULD REACH OR EXCEED 40 MPH WITH GUSTS TO OVER 50 MPH IN SOME LOCATIONS TODAY. THE STRONGEST WINDS ARE MOST LIKELY FROM NOON UNTIL 6 PM...WHEN THE AFTERNOON SUNSHINE IS FORECAST TO BE MOST PREVALENT. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH WEDNESDAY FOR STRONG WINDS AND ROUGH BOATING CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL PUSH THROUGH THE COASTAL PLAINS TUESDAY. THUNDERSTORMS ALONG AND JUST AHEAD OF THIS FRONT HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH THE PRIMARY FOCUS OF THE STRONGER STORMS WILL BE NORTH AND NORTHEAST OF THE COASTAL BEND. VERY STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE FRONT TUESDAY EVENING ACROSS THE MIDDLE TEXAS COASTAL WATERS. GALE FORCE CONDITIONS WILL LIKELY OCCUR OVER THE GULF WATERS. BREEZY TO WINDY CONDITIONS WILL OCCUR INTO WEDNESDAY MORNING AND EARLY AFTERNOON...BEFORE DIMINISHING LATE AFTERNOON. LOW RELATIVE HUMIDITY WILL COMBINE WITH THESE GUSTY NORTHWEST WINDS...RESULTING IN NEAR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY. .LONG TERM FIRE WEATHER DISCUSSION... BREEZY TO WINDY CONDITIONS WILL OCCUR INTO WEDNESDAY MORNING AND EARLY AFTERNOON...BEFORE DIMINISHING LATE AFTERNOON. LOW RELATIVE HUMIDITY WILL COMBINE WITH THESE GUSTY NORTHWEST WINDS...RESULTING IN NEAR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY ACROSS SOUTH TEXAS. RELATIVE HUMIDITY VALUES WILL DIP INTO THE TEENS AND NORTHWEST WINDS WILL GUST TO 25 MPH LATE WEDNESDAY MORNING AND EARLY AFTERNOON. HIGH PRESSURE WILL MOVE EAST THURSDAY...ALLOWING MOISTURE TO GRADUALLY RETURN THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE REQUIRED ON TUESDAY.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 9:29 PM CDT | High Wind Watch | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 6 hr |
| Mar 17, 3:50 AM CDT | Wind Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 21 hr |
| Mar 17, 6:06 PM CDT | Red Flag Warning | CRP | Duval, La Salle, McMullen, Webb | 114 min |
Nearby
High Wind Warnings in Texas, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.